Articles written in Pramana – Journal of Physics
Volume 92 Issue 3 March 2019 Article ID 0031 Research Article
By the complete discrimination system of polynomial method, we obtain the classification and representation of all single travelling wave solutions to (3 + 1)-dimensional conformal fractional Jimbo–Miwa equation and fractional Zakharov–Kuznetsov equation. These solutions show rich evolution patterns of models described by these two equations.
Volume 93 | Issue 5
Click here for Editorial Note on CAP Mode